• Welcome to the Anxiety Community Forum, a friendly space for discussion, help and support with mental health issues. Please register to post and use the extra features available to members. Click here to register.Everyone is welcome!

New medication making me feel weird or is it

Danaaa07

Active Member
Joined
Apr 19, 2020
Messages
139
Reaction score
32
I just started Paxil about two weeks ago I take 10mg with 7.5 two times a day of buspirone. The first day I felt great and then I started getting heightened anxiety now a week later My heart is constantly racing I’m super anxious if I don’t drink enough water I’m light headed feeling hot flashes night sweats. I’m worried it isn’t the medicine even though it all started when I started taking the medicine.
 

Cuchculan

Well-Known Member
Joined
Apr 14, 2019
Messages
1,426
Reaction score
826
This can happen with new medication. Can take up to 6 weeks for it to fully be in your system and then side effects like you are feeling should begin to ease. If after 6 weeks nothing has changed, maybe talk to your doctor. He / she might adjust one of the two. Is very common for new medication.
 

Danaaa07

Active Member
Joined
Apr 19, 2020
Messages
139
Reaction score
32
This can happen with new medication. Can take up to 6 weeks for it to fully be in your system and then side effects like you are feeling should begin to ease. If after 6 weeks nothing has changed, maybe talk to your doctor. He / she might adjust one of the two. Is very common for new medication.
Thank you for letting me know!
 

Angelx

Member
Joined
Apr 16, 2020
Messages
36
Reaction score
6
I just started Paxil about two weeks ago I take 10mg with 7.5 two times a day of buspirone. The first day I felt great and then I started getting heightened anxiety now a week later My heart is constantly racing I’m super anxious if I don’t drink enough water I’m light headed feeling hot flashes night sweats. I’m worried it isn’t the medicine even though it all started when I started taking the medicine.
I would talk to the doctor. I tried to start sertraline a few weeks ago and I had a similar problem. I like to play FPS video games, and I couldn’t even play those without my heart beating super fast, hard, and painfully. Little things would make my heart rate skyrocket, I couldn’t even sleep without feeling super dizzy, etc. It worried me and affected my ability to perform well at work, so I stopped taking it and asked my doctor what to do. She said maybe the dosage was too high, and she granted me permission to cut it in half and start out slowly. I’m starting that Tuesday. Good luck! Don’t be afraid to ask your doctor if it’s okay, that’s what they’re there for! They’d love to help you.


Sent from my iPhone using Tapatalk
 
Last edited:
Top